Jump to content

Search the Community

Showing results for tags 'motion'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello Everyone. I was on 20mg nortriptyline for 6 weeks. I tapered off the drug over a 1 week period due to it's side effects (increased heart rate, muscle spasms and hair loss). It's been 2 weeks since I stopped taking the nortriptyline and I am still having a very rough time dealing with withdrawal symptoms. I constantly have this constant rocking motion that I feel in my head as though I'm on boat that's bobbing up and down, left and right, forward and backwards. Although this seems similar to vertigo, things around me in the environment are not spinning. I just feel like my mind and head is always rocking ever so slightly with the beating of my heart. I should note that I had and am still dealing with constant rapid heartbeats throughout the day since I stopped taking the drug. This constant rocking motion in my head makes me feel dizzy and nauseated. And my head feels like a balloon all the time. Has anyone here experienced movement problems during nortriptyline withdrawal? If so, does it go away and how long does it take for it to go away? It's very bothersome. It greatly hinders my concentration and focus. I'd like to hear from anyone who's had this experience. Thanks.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy